Identities in lattices of closed classes
Diskretnaya Matematika, Tome 4 (1992) no. 4, pp. 140-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1992_4_4_a12,
author = {A. A. Bulatov},
title = {Identities in lattices of closed classes},
journal = {Diskretnaya Matematika},
pages = {140--148},
year = {1992},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1992_4_4_a12/}
}
A. A. Bulatov. Identities in lattices of closed classes. Diskretnaya Matematika, Tome 4 (1992) no. 4, pp. 140-148. http://geodesic.mathdoc.fr/item/DM_1992_4_4_a12/